# SDR AWXA9500113

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND FLOOR BEAM CRACKED ON FORWARD SIDE OF WEB BEHIND PREVIOUSLY INSTALLED DOUBLER, STATION 520 RBL 24.  REPAIRED DAMAGE PER EO 53-14-12.  (Z)
